Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 152, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 6, 2010, 4:10 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2010, 4:10 PM MDT (22:10 UTC)
- Expired
- Jul 6, 2010, 4:31 PM MDT
- In force
- 21 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 38 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2693 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705 WUUS55 KPUB 062210 SVRPUB COC025-089-101-062315- /O.NEW.KPUB.SV.W.0152.100706T2210Z-100706T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 410 PM MDT TUE JUL 6 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO... EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 515 PM MDT * AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF FOWLER...OR 32 MILES SOUTHEAST OF PUEBLO...AND MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... FOWLER AND BOONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3827 10433 3820 10395 3792 10408 3792 10426 TIME...MOT...LOC 2210Z 181DEG 9KT 3799 10416 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
723 WWUS55 KPUB 062223 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 423 PM MDT TUE JUL 6 2010 COC025-089-101-062315- /O.CON.KPUB.SV.W.0152.000000T0000Z-100706T2315Z/ OTERO CO-CROWLEY CO-PUEBLO CO- 423 PM MDT TUE JUL 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PUEBLO...SOUTHWESTERN CROWLEY AND NORTHWESTERN OTERO COUNTIES UNTIL 515 PM MDT... AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF FOWLER...OR 31 MILES WEST OF LA JUNTA...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... FOWLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3825 10420 3820 10395 3792 10408 3792 10426 TIME...MOT...LOC 2224Z 200DEG 12KT 3801 10410 WIND...HAIL 60MPH 0.88IN $$
707 WWUS55 KPUB 062231 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 431 PM MDT TUE JUL 6 2010 COC025-089-101-062240- /O.CAN.KPUB.SV.W.0152.000000T0000Z-100706T2315Z/ OTERO CO-CROWLEY CO-PUEBLO CO- 431 PM MDT TUE JUL 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUEBLO... SOUTHWESTERN CROWLEY AND NORTHWESTERN OTERO COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3825 10420 3820 10395 3792 10408 3792 10426 TIME...MOT...LOC 2230Z 200DEG 12KT 3803 10409 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:53 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 6, 2:53 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT TUE JUL 6 2010 .SHORT TERM... (TONIGHT AND TOMORROW) GOOD LOW LEVEL MOISTURE IS PROVIDING ENOUGH FUEL TO SPARK CONVECTION THIS AFTERNOON. A LEE TROUGH FORECAST TO REMAIN TO THE NORTH WEST THIS AFTERNOON...KEEPING GUSTY SOUTHEAST SURFACE WINDS OVER MOST OF THE PLAINS AND THE I 25 CORRIDOR. MAIN LIMITING FACTOR FOR STORMS APPEARS TO BE SHALLOW SURFACE MOISTURE AS THERE IS DRIER AIR ALOFT. THE SOUTHEASTERLY FLOW WITH IS ALSO CREATING A BOUNDARY FORMING BETWEEN THE DRY AND MOIST AIR AT THE SURFACE. ONCE THESE STORMS MOVE INTO THE DRIER AIR THEY SHOULD QUICKLY WEAKEN. EXPECT ISOLATED STORMS OVER THE EASTERN MOUNTAINS AND ACROSS THE EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING. TONIGHT...A COLD FRONT FORECAST TO DROP SOUTH THROUGH THE PLAINS AROUND 06Z...WITH THE MAIN UPPER TROUGH STILL WELL TO OUR NORTH. THE STRONG BOUNDARY EXTENDING FROM THIS TROUGH MAY ALLOW FOR OVERNIGHT CONVECTION. THIS CONVECTION SHOULD DISPERSE BY 06Z. TOMORROW...THE UPPER LEVEL TROUGH WILL BEGIN TO DEEPEN AND ALLOW FOR A SURFACE TROUGH TO MOVE THROUGH SOUTHERN COLORADO TOMORROW AFTERNOON. THIS TROUGH WILL BRING INSTABILITY ACROSS THE AREA...ESPECIALLY TO THE ELEVATED TERRAIN. EXPECT ISOLATED THUNDERSTORMS AND SCATTERED SHOWERS TOMORROW AFTERNOON. FOR THIS REASON HAVE KEPT POPS ALONG THE SOUTHERN MOST PORTION OF I 25 CORRIDOR AND THE EASTERN PLAINS. THE COLD FRONT WILL SIGNIFICANTLY DROP TEMPERATURES. HIGHS WILL ONLY BE IN THE UPPER 70S TO LOW 80S. DEWPOINTS WILL RECOVER TONIGHT AND SHOULD BE IN THE 50S TO 60S TOMORROW AFTERNOON. THIS MOIST AIR SHOULD ONLY STRENGTHEN ANY CONVECTION THAT FORMS ALONG THE TROUGH TOMORROW AFTERNOON. .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) MODELS STILL HAVING TIMING ISSUES WITH THE FRONT FOR WEDNESDAY NIGHT. THE NAM CONTINUES TO BE THE FASTEST SOLUTION BUT TRENDING TOWARDS THE ECMWF AND GFS SOLUTION WITH THE 18Z RUN. THE NAM SOLUTION BRINGS THE FRONT INTO SOUTHERN COLORADO BY 18Z WHILE THE GFS STALLS THE FRONT ALONG THE HIGHWAY 50S CORRIDOR THROUGH THE AFTERNOON. THIS WILL PLAY AN IMPORTANT ROLE IN WHERE HEAVY PRECIPITATION SETS UP FOR WEDNESDAY NIGHT. THE NAM SOLUTION GENERATES THUNDERSTORMS OVER THE FAR SOUTHEASTERN PLAINS WHERE ABUNDANT MOISTURE...PWAT VALUES NEARING 1.5 INCHES...WILL BE IN PLACE. ENHANCED LOW LEVEL CONVERGENCE ALONG THE FRONT COMBINED WITH UPPER LEVEL SUPPORT FROM THE TROUGH TO THE NORTH WILL PRODUCE A FEW STRONG TO SEVERE THUNDERSTORMS IN THAT AREA. BY FAR THE MAIN THREAT LOOKS TO BE HEAVY RAINFALL WHERE HIGH RAINFALL RATES WILL BE POSSIBLE. THE GFS SOLUTION PRODUCES ENHANCED CONVERGENCE AND UPSLOPE FLOW OVER THE PLAINS WITH A HEAVY CONVECTIVE FLARE UP ALONG THE EASTERN MOUNTAINS THAT WILL PROGRESS EAST INTO THE PLAINS THROUGH THURSDAY MORNING. OTHER MODEL GUIDANCE IS SPLIT AS WELL WITH THE ECMWF FOLLOWING THE GFS AND SREF MORE IN LINE WITH THE NAM. DETAILS OF WHERE THE CONVECTION WILL OCCUR WILL HAVE TO BE IRONED OUT WITH FUTURE MODEL RUNS...BUT SOMEWHERE OVER THE PLAINS WILL SEE HEAVY RAINFALL WEDNESDAY NIGHT. STAY TUNED... THE UPPER TROUGH LIFTS OUT INTO THE CENTRAL PLAINS ON THURSDAY WITH HIGH PRESSURE BUILDING OUT OF THE DESERT SOUTHWEST INTO THE PACIFIC NORTHWEST. SEVERAL DISTURBANCES WILL ROTATE NORTHWARD ACROSS SOUTHERN COLORADO THROUGH SATURDAY. SOUTHERLY FLOW IN THE LOWER TO MID LEVELS WILL PULL MOISTURE NORTHWARD ACROSS THE REGION. THUNDERSTORMS ARE FORECAST TO DEVELOP THURSDAY AFTERNOON OVER THE MOUNTAINS AND SPREAD EASTWARD INTO THE PLAINS BY THURSDAY EVENING. THUNDERSTORMS WILL DISSIPATE DURING THE OVERNIGHT HOURS. EXPECT SIMILAR CONDITIONS TO PREVAIL ON FRIDAY AND SATURDAY WITH AFTERNOON AND EVENING THUNDERSTORMS OVER THE MOUNTAINS THAT WILL SPREAD EASTWARD INTO THE PLAINS. WE ARE NOT EXPECTING SEVERE WEATHER WITH THESE THUNDERSTORMS WITH WEAK SYNOPTIC FLOW HOWEVER MOISTURE IN PLACE ACROSS THE REGION WILL HELP PRODUCE LOCALLY HEAVY RAINFALL. MODELS HAVE COME MORE INTO LINE FOR THE SUNDAY THROUGH TUESDAY TIME FRAME WITH A MORE AMPLIFIED PATTERN. THIS WILL PUT COLORADO UNDER A NORTHWEST FLOW REGIME WITH SEVERAL DISTURBANCES MOVING ACROSS NORTHERN COLORADO. HAVE LOW POPS THROUGH THIS TIME PERIOD WITH UNCERTAINTY IN TIMING AND HOW FAR SOUTH THESE DISTURBANCES MAKE IT. TEMPERATURES WILL BE QUITE NICE FOR JULY ON WEDNESDAY AND THURSDAY WITH HIGHS IN THE MID 70S TO MID 80S FOR THE PLAINS WITH LOWER 60S IN THE HIGHER TERRAIN TO THE WEST. TEMPERATURES WILL CLIMB BEGINNING FRIDAY AS HIGH PRESSURE BUILDS OVER THE AREA. EXPECT TEMPERATURES TO BE BACK IN THE 90S FOR THE PLAINS BY THE WEEKEND. MOZLEY && .AVIATION... VFR CONDITIONS ALL TAF SITES TODAY...WITH SOME ISOLATED TSRA OVER THE HIGHER TERRAIN NEAR KCOS AND WEST OF KPUB THIS AFTERNOON AND EVENING. WILL LIKELY SEE SOME GUSTY AND ERRATIC OUTFLOW WINDS FROM THUNDERSTORMS AT ALL TAF SITES THIS AFTERNOON AND EARLY EVENING. COLD FRONTAL PASSAGE FORECAST AROUND 06Z AT KCOS AND KPUB...WITH WINDS BECOMING NORTHERLY AND GUSTY AT BOTH SITES BY 07Z WED. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/88
Hazardous weather outlook, Jul 6, 6:43 AM MDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 643 AM MDT TUE JUL 6 2010 COZ058>089-093>099-071245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 643 AM MDT TUE JUL 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FROM THIS AFTERNOON INTO TONIGHT...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE LIGHTNING...WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY RAIN. A COUPLE STORMS OVER THE SOUTHEAST PLAINS COULD BECOME STRONG...WITH HAIL UP TO 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER THE EASTERN PLAINS. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AS WELL AS CLOUD TO GROUND LIGHTNING. ELSEWHERE...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON AND EVENING...AND THE MAIN THREATS FROM THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING. FOR THURSDAY THROUGH MONDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH DAY. THE MAIN THREATS FROM THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. 10/06
In the hours before
Special weather statement, Jul 6, 12:24 PM MDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1224 PM MDT TUE JUL 6 2010 COZ093-094-097-061900- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 1224 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 1220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTH OF KIM...OR 34 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN OTERO COUNTY...NORTHEASTERN LAS ANIMAS COUNTY AND EXTREME SOUTHWESTERN BENT COUNTY. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 6, 1:39 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 139 PM MDT TUE JUL 6 2010 COZ074-087-088-062015- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 139 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO WEST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GULNARE...OR 14 MILES NORTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... AGUILAR. HOEHNE. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CERU
Special weather statement, Jul 6, 2:49 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT TUE JUL 6 2010 COZ086>088-062115- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 249 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTHEAST OF WALSENBURG...OR 38 MILES SOUTH OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTHEAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL PUEBLO COUNTY...EXTREME NORTH CENTRAL LAS ANIMAS COUNTY AND EXTREME EAST CENTRAL HUERFANO COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 6, 3:22 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 322 PM MDT TUE JUL 6 2010 COZ093-094-097-062200- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 322 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF HIGBEE...OR 24 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... HIGBEE. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 6, 3:49 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 349 PM MDT TUE JUL 6 2010 COZ093-097-062215- LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 349 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL BENT COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HIGBEE...OR 21 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHWESTERN BENT COUNTY AND EXTREME SOUTHEASTERN OTERO COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 6, 3:56 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 356 PM MDT TUE JUL 6 2010 COZ086-089-093-062230- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 356 PM MDT TUE JUL 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF FOWLER...OR 34 MILES SOUTHEAST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... OLNEY SPRINGS. FOWLER. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 54 min |
| Jul 6, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Las Animas, Otero | 65 min |
| Jul 6, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 56 min |
| Jul 6, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 64 min |
| Jul 6, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.